# SDR GTIA9800022

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 417 - ONE OF THE TWO COCKPIT EMERGENCY LIGHTS IS INOP.  REMOVED AND REPLACED LAMPS AS REQUIRED IAW DC-9 MM.  (M)
